Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ADVICE NEEDED PLEASE

I am a 20 year old girl in higher education and I am suffering with moderate acne, mainly on my cheeks and my chin. I have been taking Lymecycline capsules once a day for just under 2 months now while using Acnecide over night and nothing seems to be working, if anything it is getting worse. I have never had any side effects to the antibiotics or the cream other than a few times I have been dry around the mouth area in the first few days of using it but my skin seems to always be red and sore. I am getting really down about the fact it isn't clearing up. Not wearing make up is making me feel very self conscious but I don't want to wear it and make it even worse. Is there any advice anyone could give me in order to help me? I'd really appreciate it.
Jessica

Share this post


Link to post
Share on other sites
Guest

There are other forms of tetracycline,also different disages and tetracycline can be taken twice daily,maybe you need an extra capsule or maybe stronger dose or other form of tetracycline.all i can say is,as if now i am taking lymecycline 407mg once in morning,i sint use any topicals at all in ages,only moisturiser and i am clear at present.

also it has cleared my folliculitus as of this moment.
:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×